Condition number of the matrix of transition to the normal Jordan form
Abstract
We establish necessary and sufficient conditions for the well-conditioned reduction of a matrix to the Jordan normal form.Downloads
Published
25.01.1999
Issue
Section
Short communications
How to Cite
Grabovskii, O. I. “Condition Number of the Matrix of Transition to the Normal Jordan Form”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 1, Jan. 1999, pp. 120–122, https://umj.imath.kiev.ua/index.php/umj/article/view/4589.